Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

$ L^p$ estimates for degenerate elliptic systems with VMO coefficients


Authors: G. Di Fazio, M. S. Fanciullo and P. Zamboni
Original publication: Algebra i Analiz, tom 25 (2013), nomer 6.
Journal: St. Petersburg Math. J. 25 (2014), 909-917
MSC (2010): Primary 35J47
DOI: https://doi.org/10.1090/S1061-0022-2014-01322-2
Published electronically: September 8, 2014
MathSciNet review: 3234838
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Interior $ L^p$ gradient weighted estimates are proved for degenerate elliptic systems in divergence form with VMO coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35J47

Retrieve articles in all journals with MSC (2010): 35J47


Additional Information

G. Di Fazio
Affiliation: Dipartimento di Matematica e Informatica, Università di Catania, V. le A. Doria, 6, 95125, Catania, Italy
Email: difazio@dmi.unict.it

M. S. Fanciullo
Affiliation: Dipartimento di Matematica e Informatica, Università di Catania, V. le A. Doria, 6, 95125, Catania, Italy
Email: fanciullo@dmi.unict.it

P. Zamboni
Affiliation: Dipartimento di Matematica e Informatica, Università di Catania, V. le A. Doria, 6, 95125, Catania, Italy
Email: zamboni@dmi.unict.it

DOI: https://doi.org/10.1090/S1061-0022-2014-01322-2
Keywords: Muckenhoupt weights, degenerate elliptic systems, VMO
Received by editor(s): January 5, 2013
Published electronically: September 8, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society